# SDR CA100204003

- Difficulty date: December 24, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 37,326 hours
- Engine: Ge CT581401
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 1
- Part time: 512 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT IN FLIGHT. NR1 CHIP PLUG CAUSING THE LIGHT TO ILLUMINATE. ON INSP FERROUS DEBRIS WAS FOUND ON PLUG. ENGINE REMOVED FOR FURTHER INVESTIGATION. (TC 20100204003)
